# SDR AALA20090623TUL11

- Difficulty date: June 20, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054770
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SEAT TRACK CORROSION REMOVAL OUT OF LIMITS AT STATION 709.  ROUTED OUT DAMAGE, INSTALLED PLUG REPAIR PER SRM 53-05 FIGURE 4A.
